DCDS-B
Local and global exponential synchronization of complex delayed dynamical networks with general topology
Jin-Liang Wang Zhi-Chun Yang Tingwen Huang Mingqing Xiao
Discrete & Continuous Dynamical Systems - B 2011, 16(1): 393-408 doi: 10.3934/dcdsb.2011.16.393
In this paper, we consider a generalized complex network possessing general topology, in which the coupling may be nonlinear, time-varying, nonsymmetric and the elements of each node have different time-varying delays. Some criteria on local and global exponential synchronization are derived in form of linear matrix inequalities (LMIs) for the complex network by constructing suitable Lyapunov functionals. Our results show that the obtained sufficient conditions are less conservative than ones in previous publications. Finally, two numerical examples and their simulation results are given to illustrate the effectiveness of the derived results.
keywords: Complex networks time-varying delays exponential synchronization.

Year of publication

Related Authors

Related Keywords

[Back to Top]